- -

Factorization of p-Dominated Polynomials through L-P-Spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Factorization of p-Dominated Polynomials through L-P-Spaces

Show simple item record

Files in this item

dc.contributor.author Rueda, P es_ES
dc.contributor.author Sánchez Pérez, Enrique Alfonso es_ES
dc.date.accessioned 2016-05-17T14:41:20Z
dc.date.available 2016-05-17T14:41:20Z
dc.date.issued 2014
dc.identifier.issn 0026-2285
dc.identifier.uri http://hdl.handle.net/10251/64275
dc.description.abstract [EN] A characterization by means of a summability property for a polynomial to factorize through an Lp space is given. es_ES
dc.description.sponsorship P. Rueda acknowledges with thanks the support of the Ministerio de Economia y Competitividad (Spain) MTM2011-22417. E. A. Sanchez Perez acknowledges with thanks the support of the Ministerio de Economia y Competitividad (Spain) MTM2012-36740-C02-02.
dc.language Inglés es_ES
dc.publisher UNIV MICHIGAN DEPT MATHEMATICS es_ES
dc.relation.ispartof Michigan Mathematical Journal es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Homogeneous polynomials es_ES
dc.subject Banach-Spaces es_ES
dc.subject Multilinear operators es_ES
dc.subject Ideals es_ES
dc.subject Compact es_ES
dc.subject Theorem es_ES
dc.subject Factorization es_ES
dc.subject P-summing polynomial es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Factorization of p-Dominated Polynomials through L-P-Spaces es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1307/mmj/1401973054
dc.relation.projectID info:eu-repo/grantAgreement/MINECO//MTM2012-36740-C02-02/ES/Operadores multilineales, espacios de funciones integrables y aplicaciones/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/MINECO//MTM2011-22417/ES/ESPACIOS Y ALGEBRAS DE FUNCIONES DIFERENCIABLES/ es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Rueda, P.; Sánchez Pérez, EA. (2014). Factorization of p-Dominated Polynomials through L-P-Spaces. Michigan Mathematical Journal. 63(2):345-353. https://doi.org/10.1307/mmj/1401973054 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1307/mmj/1401973054
dc.description.upvformatpinicio 345 es_ES
dc.description.upvformatpfin 353 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 63 es_ES
dc.description.issue 2 es_ES
dc.relation.senia 279326 es_ES
dc.contributor.funder Ministerio de Economía y Competitividad


This item appears in the following Collection(s)

Show simple item record